MathSciNet Relay Station
MathSciNet bibliographic data
MR1020493 92A12 (92A15 92A18)
Taylor, Peter D. Evolutionary stability in one-parameter models under weak selection. Theoret. Population Biol. 36 (1989), no. 2, 125–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement